# SDR UALA2009031000719

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 30,988 hours, 6,910 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 9709020
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG START VALVE R RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION.  REPLACED STARTER AIR VALVE.  OPS CHECKS OK.
